# SDR REXA2022110302395

- Difficulty date: October 31, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 33,343 hours, 24,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690331261
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 661.00 BETWEEN STGR 17L AND 18L IS CORRODED.	REPAIRED IAW REO NO 690-53-31-680 AND CRJ900 SRM 53-00-06-201-001-A03, FIG. 53-00-06-991-883.
